International Journal of Statistics and Probability: Call for papers

We are now seeking submissions for Vol. 6, No. 3, May 2017 issue. Submission deadline: April 1, 2016.

We are also seeking submissions for Vol. 6, No. 4, July 2017 issue. Submission deadline: June 1, 2017.

Please find the journal’s profile at http://ijsp.ccsenet.org and submit your manuscripts online.

Authors are strongly encouraged to use the LaTeX style files to prepare their manuscript. You may submit your manuscript in the format of PDF or MS-Word to be reviewed, but if the paper is accepted to be published, you are required to provide the LaTeX source files or MS-Word.

Please find the LaTeX template here (Paper Template,Title Page Template) and the MS-Word template (Paper TemplateTitle Page Template)

If you have any questions, please e-mailto ijsp@ccsenet.org